# SDR IPXA10559542

- Difficulty date: April 15, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 18,854 hours, 12,318 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Debonded
- Location: Bs 480-560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, MAIN CARGO DECK BS 480-560 LBL 45-62 FLOORBOARD IS DEBONDED IN 2 AREAS.  REPLACED IAW EO B757-5320-9692-G.
